# SDR FDEA202305151057

- Difficulty date: May 15, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N972FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 28203
- Aircraft time: 62,607 hours, 22,873 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 146N5391147
- Condition: Cracked
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

AFT CARGO COMP. DURING INS L/H SIDE FLOOR PANEL FOUND CRACK AT STA 1380 DAMGED PART REMOVED AND NEW PART P/N FX-146N5391-147  (SIDE PLATE) INSTALLED PER SRM 51-40-02    MAJOR REPAIR
